Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sur l'intégration des systèmes de Pfaff complets


Author: Mendel Haimovici
Journal: Trans. Amer. Math. Soc. 111 (1964), 423-439
MSC: Primary 35.09; Secondary 53.45
DOI: https://doi.org/10.1090/S0002-9947-1964-0160022-8
MathSciNet review: 0160022
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bruwier, Sur les équations aux différentielles totales, Bull. Soc. Roy. Sci. Liège 8 (1939), no. 2, 105-116.
  • [2] C. Carathéodory, Variationsrechnung und partielle Differentialgleichungen erster Ordnung, pp. 26-30, Teubner, Leipzig, 1935.
  • [3] Adolf Haimovici, Sur la notion d’intégrabilité complète et sur un système complètement intégrable, An. Şti. Univ. “Al. I. Cuza” Iaşi Secţ. I 6 (1960), 29–46 (French). MR 0126045
  • [4] A. Mayer, Ueber unbeschränkt integrable Systeme von linearen totalen Differentialgleichungen und die simultane Integration linearer partieller Differentialgleichungen, Math. Ann. 5 (1872), no. 3, 448–470 (German). MR 1509790, https://doi.org/10.1007/BF01442806
  • [5] W. Nikliborc, Sur les équations linéaires aux différentielles totales, Studia Math. 1 (1929), 41-49.
  • [6] Dan Petrovanu, Sur le prolongement des solutions des systèmes de Pfaff complètement intégrables et sur leur comportement asymptotique, Acad. R. P. Romîne Fil. Iaşi Stud. Cerc. Şti. Mat. 12 (1961), 1–12 (Romanian, with Russian and French summaries). MR 0132897
  • [7] -, Asupra unei theoreme de existenta a integralei unui sistem Pfaff complet integrabil, Com. Acad. R. P. Romîne. (sous presse, en roumain)
  • [8] Beniamino Segre, Sul differenziale delle forme esterne di classe zero, Rend. Sem. Mat. Messina 1 (1955), 1–9 (Italian). MR 0090081
  • [9] S. L. Sobolev, Quelques applications de l'analyse fonctionnelle en physique mathématique, Moscow, 1950. (En russe)
  • [10] Tracy Yerkes Thomas, Systems of total differential equations defined over simply connected domains, Ann. of Math. (2) 35 (1934), no. 4, 730–734. MR 1503190, https://doi.org/10.2307/1968488

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.09, 53.45

Retrieve articles in all journals with MSC: 35.09, 53.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0160022-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society